# SDR SWAA2023060141972

- Difficulty date: April 26, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK AT PASSENGER CABIN (3 EA) 2023-295078<[01] REPLACED EMERGENCY LIGHT BATTERY PACK AT PASSENGER CABIN (3 EA) M1669; M1675; M1674; IAW B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] REPLACED EMERGENCY LIGHT BATTERY PACK AT PASSENGER CABIN (3 EA) M1669; M1675; M1674; IAW B737-700 AMM 33-51-06-960-805 TEST IS OK SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED EMERGENCY LIGHT BATTERY PACK AT PASSENGER CABIN (3 EA) M1669; M1675; M1674; IAW B737-700 AMM 33-51-06-960-805 TEST IS OK SEE INDIVIDUAL SIGNOFF BELOW
